# SDR CAL960615

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- System (JASC): 2720 · Rudder Control System
- Part: Pwr Contl Unit
- Part number: 65448619
- Condition: Inoperative
- Location: Rudder
- Part time: 24,453 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL AFTER TAKEOFF.  RIGHT RUDDER INPUT WAS USED TO COUNTER ACT THE MOVEMENT.  THE YAW DAMPER SWITCH WAS CONFIRMED ON.  THE FLIGHT WAS CONTINUED TO BOS WHERE IT LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE YAW DAMP COUPLER.  THE MAIN RUDDER PCU WAS REPLACED AS A PRECAUTIONARY MEASURE.  AN ECRA FOR UNCOMMANDED ROLL INSPECTION WAS ISSUED AND COMPLIED WITH AND NO DEFECTS WERE FOUND.  IN ADDITION, THE RUDDER TRIM SWITCH WAS REPLACED PER ECRA 2726-01001 AND THE NR 3 SPOILER ACTUATOR WAS REPLACED DUE TO LEAKAGE.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  VENDOR TEARDOWN FOUND NO FAULTS WITH THE YAW DAMP COUPLER.  TEARDOW
